Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 96, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jul 4, 2015, 2:14 PM CDT for Wilkinson County, Mississippi. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2015, 2:14 PM CDT (19:14 UTC)
- Expired
- Jul 4, 2015, 3:15 PM CDT
- In force
- 61 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Wilkinson County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1040 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
747
WUUS54 KLIX 041914
SVRLIX
MSC157-042015-
/O.NEW.KLIX.SV.W.0096.150704T1914Z-150704T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
214 PM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WILKINSON COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 315 PM CDT
* AT 214 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED 7 MILES WEST OF WOODVILLE...OR 20 MILES NORTH OF ST.
FRANCISVILLE...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CENTREVILLE...WOODVILLE...DOLOROSA...FORT ADAMS AND CROSBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3135 9121 3135 9115 3132 9112 3133 9110
3129 9107 3100 9107 3100 9159 3104 9156
3109 9159 3122 9158 3124 9155 3122 9153
3123 9149 3126 9148 3128 9150 3129 9147
3132 9146 3131 9142 3136 9130 3137 9123
TIME...MOT...LOC 1914Z 241DEG 27KT 3108 9142
$$
CABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 8:38 AM CDT, 5 hours 36 minutes earlier.
Area forecast discussion, Jul 4, 8:38 AM CDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
838 AM CDT SAT JUL 4 2015
...SOUNDING DISCUSSION...
THE SOUNDING THIS MORNING MEASURES PLENTY OF INSTABILITY WITH
MIXED LAYER CAPE AT 2700 J/KG... MU CAPE 3600 J/KG. MID LEVEL
LAPSE RATES ARE RELATIVELY STEEP AT ABOUT 6.8 C/KM AND 500 MB
TEMPERATURE IS -10 C. THE ENVIRONMENT IS FAVORABLE FOR STORMS WITH
ENOUGH FORCING... WHICH WE WILL SEE FIRST FROM SOME MOISTURE
CONVERGENCE AND ADVECTION OFF THE GULF JUST TO THE WEST OF OUR CWA.
INDEED WINDS ARE SOUTHWESTERLY FROM THE SFC TO 500 MB THEN
NORTHWEST ABOVE. LATER TODAY THE OUTFLOW BOUNDARY WILL CONTINUE
SOUTHWARD FROM STORMS CURRENTLY ACROSS NORTH LA AND CENTRAL MS...
WHICH WILL LIKELY AFFECT OUR SW MS COUNTIES. THE 12Z SOUNDING
FROM SHREVEPORT SAMPLED THE FAVORABLE SHEAR AND STORM MAINTANCE
ENVIRONMENT JUST AHEAD OF THE LINE. A BIT OF A MOISTURE AXIS IS
SAMPLED BY THE LAKE CHARLES SOUNDING WITH PW AT 1.99 INCHES... AT
LIX THE PW IS NEAR AVERAGE AT 1.73 INCHES.
KRAUTMANN
&&
.PREV DISCUSSION... /ISSUED 359 AM CDT SAT JUL 4 2015/
SHORT TERM...
A STATIONARY FRONT ACROSS OK/AR/TN WILL SLOWLY MOVE SOUTH AND
BECOME DEFUSE NORTH OF OUR AREA. SEVERAL SHORTWAVES MOVING
ALONG THE FRONT WILL ENHANCE PRECIPITATION CHANCES THIS WEEKEND.
AN AREA OF LOW PRESSURE AT THE BASE OF THE SHORTWAVE WILL BE
LOCATED IN AR TODAY AT 18Z AND ON THE TN/KY LINE AT 18Z SUN. AN
ENHANCED AREA OF 1000-500MB RH VALUES MOVE THROUGH THE FLOW OVER
THE NEXT FEW DAYS. PW AT 00Z SOUNDING WAS 1.78 IN WITH AN LI
AROUND -9. NOT MUCH IN THE WAY OF SPEED OR DIRECTIONAL SHEAR
HOWEVER PLENTY OF PARCEL INSTABILITY. HRRR PROGS SOME SHRA
DEVELOPMENT BEGINNING AROUND 15Z BECOMING QUITE WIDESPREAD DURING
THE AFTERNOON AS A LINE OF TSRA MOVES ACROSS THE AREA. SOME OF THE
SHRA/TSRA ACTIVITY COULD LAST INTO THE EVENING HOURS. SPC DAY 1
OUTLOOK HAS A MRGL RISK OF SEVERE WEATHER TODAY AS THE AREA OF
CONVECTION MOVES IN FROM THE WEST. ANY INTERACTION WITH SEA AND
LAKE BREEZES PLUS OUTFLOW BOUNDARIES COULD ENHANCE SOME OF THE
TSRA ACTIVITY RESULTING IN FREQUENT LIGHTNING... STRONG GUSTY
WINDS...AND HEAVY RAIN. THERE COULD BE A FEW STORMS WHICH REACH
SEVERE CRITERIA WHICH COULD HAVE AN IMPACT ON FOURTH OF JULY
OUTDOOR ACTIVITIES. TEMPERATURES WILL REMAIN WARM HOWEVER COOLER
NEAR AREAS OF RAIN TODAY AND SUNDAY.
LONG TERM...
A RIDGE OF HIGH PRESSURE CENTERED OVER THE NORTH TX/OK BORDER WILL
BUILD BY MID WEEK. A FEW IMPULSES WILL BRING A FEW SHRA/TSRA TO
THE AREA HOWEVER POPS WILL BE WILL LOW. A WEAK TROPICAL WAVE MOVES
WEST ACROSS THE GULF NEXT WEEKEND WITH LITTLE IMPACT OUTSIDE OF
A FEW SHOWERS IN THE COASTAL WATERS. WITH THE HIGH PRESSURE WILL
COME WARMER TEMPERATURES WITH HIGHS FROM THE LOW TO MID 90S.
AVIATION...
VFR CONDITIONS WILL DEVELOP ONCE AGAIN THIS MORNING WITH TOWERING
CUMULUS BEING NOTED AT ALL SITES. SCATTERED SH/TS ARE EXPECTED TODAY
WITH THE MOST COVERAGE BEING MAINLY THIS AFTERNOON. TS DEVELOPMENT
SHOULD BEGIN DURING THE MORNING HOURS AND SPREAD OVER BTR AND MCB
SITES INITIALLY. A FEW SHOWERS MAY AFFECT THE SOUTHSHORE
TERMINALS BY LATE MORNING. NO ACTIVITY EXPECTED DURING THE MORNING
FOR COASTAL MISS. TS COVERAGE WILL INCREASE THROUGH THE DAY AND
SHOULD AFFECT ALL SITES BEFORE THE END OF THE 12Z TAF PERIOD.
MARINE...
BERMUDA RIDGE PATTERN TO MAINTAIN LIGHT SOUTHERLY FLOW FOR THE
FORECAST PERIOD. THUNDERSTORMS DEVELOPING AHEAD OF AS WELL AS ALONG
A SQUALL LINE WILL BRING THE THREAT OF HIGH WINDS AND WAVES OVER THE
TIDAL LAKES THIS AFTERNOON AND EVENING. SEVERAL OF THESE MAY BE
STRONG OR EVEN SEVERE LATE TODAY. THE AMOUNT OF MARINE TRAFFIC WILL
BE HIGHER THAN USUAL THIS HOLIDAY WEEKEND...PLEASE BE ALERT FOR ANY
SPECIAL MARINE WARNINGS THAT MAY BE ISSUED. OTHERWISE...LIGHT WINDS
AND LOW SEAS EXPECTED THROUGH TUESDAY NIGHT.
DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RIVER FLOOD WARNINGS ON MISSISSIPPI RIVER FROM RED
RIVER LANDING TO BATON ROUGE.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 87 72 88 72 / 60 60 60 20
BTR 89 74 90 74 / 60 60 50 10
ASD 90 74 89 74 / 60 60 50 20
MSY 89 77 89 76 / 60 60 50 10
GPT 88 76 87 75 / 50 50 50 30
PQL 89 74 88 74 / 40 40 40 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jul 4, 12:53 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1253 PM CDT SAT JUL 4 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-050600- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1253 PM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHWESTERN MISSISSIPPI AND ADJACENT LOUISIANA PARISHES. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING FOR AREAS SOUTH OF THE SLIGHT RISK AND TO NEAR THE I 10 CORRIDOR. THE MAIN HAZARDS WILL BE IN THE FORM OF STRONG TO DAMAGING WIND GUSTS...FREQUENT LIGHTNING...AND POSSIBLY LARGE HAIL. BRIEF TORRENTIAL RAINFALL WILL ALSO OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH MUCH OF THE WEEK. THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW BUT THE POSSIBILITY OF A STRONG OR ISOLATED SEVERE THUNDERSTORM WILL REMAIN THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY. CAB
In the hours before
Local storm report, Jul 4, 1:14 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
114 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 1 E BAKER 30.59N 91.14W
07/04/2015 EAST BATON ROUGE LA FIRE DEPT/RESCUE
TREE BLOWN DOWN ON A HOUSE
&&
AKSpecial weather statement, Jul 4, 1:34 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
134 PM CDT SAT JUL 4 2015
LAZ034-035-MSZ068-041915-
WEST FELICIANA LA-POINTE COUPEE LA-WILKINSON MS-
134 PM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WEST FELICIANA...NORTHERN
POINTE COUPEE PARISHES IN SOUTHEASTERN LOUISIANA AND SOUTHWESTERN
WILKINSON COUNTIES UNTIL 215 PM CDT...
AT 134 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BAYOU CURRENT...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORGANZA...BATCHELOR...LETTSWORTH AND FORT ADAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3087 9180 3098 9180 3104 9172 3104 9166
3103 9164 3097 9166 3100 9164 3102 9159
3104 9156 3107 9156 3110 9161 3116 9141
3074 9142 3071 9174 3078 9176 3081 9181
3084 9180 3086 9182
TIME...MOT...LOC 1834Z 239DEG 27KT 3083 9180
CABLocal storm report, Jul 4, 1:35 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
135 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND GST 5 E WESTMINSTER 30.41N 91.01W
07/04/2015 E50 MPH EAST BATON ROUGE LA TRAINED SPOTTER
LAWN FURNITURE BLOWN AND PORTABLE TOILET BLOWN OVER
&&
AKLocal storm report, Jul 4, 1:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
146 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 3 NW TICKFAW 30.61N 90.52W
07/04/2015 TANGIPAHOA LA BROADCAST MEDIA
TREE DOWN BLOCKING RIGHT LANE ON I-55 SOUTHBOUND AT MILE
MARKER 39
&&
AKLocal storm report, Jul 4, 2:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
204 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND GST MCCOMB 31.25N 90.47W
07/04/2015 M65 MPH PIKE MS ASOS
0120 PM TSTM WND DMG 1 S GREENSBURG 30.82N 90.67W
07/04/2015 ST. HELENA LA EMERGENCY MNGR
TREES BLOWN DOWN AT MUSE RD
0117 PM TSTM WND DMG 3 SSW GREENSBURG 30.79N 90.69W
07/04/2015 ST. HELENA LA EMERGENCY MNGR
TREES DOWN NEAR HWY 37 AT 449
&&
AKSpecial weather statement, Jul 4, 2:04 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
204 PM CDT SAT JUL 4 2015
MSZ077-041945-
PEARL RIVER MS-
204 PM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PEARL RIVER COUNTY UNTIL
245 PM CDT...
AT 204 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF POPLARVILLE...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
POPLARVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3100 8950 3100 8948 3098 8947 3098 8943
3101 8942 3101 8935 3100 8934 3086 8934
3074 8966 3089 8976 3100 8958 3100 8955
3102 8955 3101 8950
TIME...MOT...LOC 1904Z 239DEG 30KT 3085 8966
CABThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 12:17 PM CDT | Special Weather Statement | LIX | Walthall | 43 min |
| Jul 4, 1:23 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike | 37 min |
| Jul 4, 1:49 PM CDT | Severe Thunderstorm Warning | LIX | Pike | 41 min |
| Jul 4, 1:51 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 54 min |
| Jul 4, 2:00 PM CDT | Severe Thunderstorm Warning | LIX | Amite | 45 min |
| Jul 4, 2:04 PM CDT | Special Weather Statement | LIX | Pearl River | 41 min |
| Jul 4, 2:21 PM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 24 min |
| Jul 4, 2:47 PM CDT | Flash Flood Warning | LIX | Amite, Wilkinson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.